# SDR RAIA00704034

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 16,668 hours, 14,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRE FLT 7891 - IAD - BAG DOOR OPEN INDICATION ILLUMINATED DURING TAXI.  MAINTENANCE DEFERRED BAG DOOR WARNING SYSTEM IN COMPLIANCE WITH MEL.
